Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 29, 2008, 9:33 PM MDT for Crowley County, Otero County, Colorado. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2008, 9:33 PM MDT (03:33 UTC)
- Expired
- Aug 29, 2008, 10:30 PM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 9:40 PM MDT | HAIL 1 | 2 W Cheraw, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 325 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1621 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 300333
SVRPUB
COC025-089-300430-
/O.NEW.KPUB.SV.W.0182.080830T0333Z-080830T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
933 PM MDT FRI AUG 29 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
NORTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES LA JUNTA...
* UNTIL 1030 PM MDT...
* AT 930 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED NEAR ROCKY FORD...OR ABOUT 9 MILES WEST OF LA JUNTA...AND
WAS MOVING TOWARD THE EAST AT 12 MPH.
* LOCATIONS IMPACTED INCLUDE...
SWINK.
LA JUNTA.
CHERAW.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3817 10350 3824 10340 3792 10340 3790 10379
3812 10390
TIME...MOT...LOC 0332Z 254DEG 10KT 3802 10371
$$3 follow-up statements
000
WWUS55 KPUB 300348
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
948 PM MDT FRI AUG 29 2008
COC025-089-300430-
/O.CON.KPUB.SV.W.0182.000000T0000Z-080830T0430Z/
OTERO CO-CROWLEY CO-
948 PM MDT FRI AUG 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR SOUTHEASTERN CROWLEY AND NORTHEASTERN OTERO COUNTIES...
AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED NEAR SWINK...OR 8 MILES NORTHWEST OF LA JUNTA...AND WAS
MOVING TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CHERAW.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3817 10350 3824 10340 3792 10340 3790 10379
3812 10390
TIME...MOT...LOC 0348Z 254DEG 17KT 3808 10360
$$000
WWUS55 KPUB 300357
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
957 PM MDT FRI AUG 29 2008
COC025-089-300430-
/O.CON.KPUB.SV.W.0182.000000T0000Z-080830T0430Z/
OTERO CO-CROWLEY CO-
957 PM MDT FRI AUG 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR SOUTHEASTERN CROWLEY AND NORTHEASTERN OTERO COUNTIES...
AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM
WAS CENTERED NEAR CHERAW...OR 8 MILES NORTH OF LA JUNTA...AND WAS
MOVING TOWARD THE EAST AT 18 MPH.
LOCATIONS IMPACTED INCLUDE...
CHERAW.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3813 10382 3814 10381 3814 10375 3815 10374
3817 10350 3824 10340 3792 10340 3791 10365
3790 10370 3791 10372
TIME...MOT...LOC 0357Z 249DEG 16KT 3810 10357
$$000
WWUS55 KPUB 300414
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1014 PM MDT FRI AUG 29 2008
COC025-089-300430-
/O.CON.KPUB.SV.W.0182.000000T0000Z-080830T0430Z/
OTERO CO-CROWLEY CO-
1014 PM MDT FRI AUG 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR SOUTHEASTERN CROWLEY AND NORTHEASTERN OTERO COUNTIES...
AT 1011 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS CENTERED NEAR CHERAW...OR 10 MILES NORTH OF LA JUNTA...AND
WAS MOVING TOWARD THE EAST AT 18 MPH.
THE SEVERE STORM WILL IMPACT CHERAW AND RURAL AREAS OF NORTHEASTERN
OTERO COUNTY.
AT 1005 PM A NATIONAL WEATHER SERVICE SPOTTER SAW NICKEL SIZE HAIL
IN CHERAW.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3813 10382 3814 10381 3814 10375 3815 10374
3817 10350 3824 10340 3792 10340 3791 10365
3790 10370 3791 10372
TIME...MOT...LOC 0414Z 249DEG 16KT 3813 10349
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:34 PM MDT, 5 hours 59 minutes earlier.
Area forecast discussion, Aug 29, 3:34 PM MDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 334 PM MDT FRI AUG 29 2008 .SHORT TERM... ...A FEW STRONG TO SEVERE THUNDERSTORMS THIS EVENING I-25 CORRIDOR WESTWARD... POTENTIAL FOR SOME STRONG TO SEVERE PULSE TYPE STORMS THIS EVENING. CELL EAST OF RATON SHOT A 50 DBZ CORE UP TO 43,000 FEET MSL EARLIER THIS AFTERNOON. ANOTHER CELL DROPPED PENNY SIZE HAIL NEAR RYE A LITTLE AFTER 3 PM. POTENTIAL FOR MORE BIG PULSE STORMS LIKE THIS THROUGH THE EVENING...WITH PRIMARY THREATS...PEA SIZE HAIL...WIND GUSTS TO 40 MPH...LIGHTNING AND HEAVY RAIN. ONE OR TWO STORMS ALONG AND WEST OF THE I-25 CORRIDOR COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. TONIGHTS STORMS ARE DEVELOPING BENEATH A CYCLONIC SHEAR AXIS DRAPED OVER SOUTHERN COLORADO FROM WEST TO EAST. AXIS SHOWS UP PRETTY WELL IN WATER VAPOR IMAGERY WITH GOOD MID LEVEL MOISTURE SOUTH OF THE AXIS...ACROSS SOUTHERN COLORADO...BUT MUCH DRIER AIR TO THE NORTH. SURFACE MOISTURE LOOKS GOOD...TOO...WITH PLAINS DEW POINTS IN THE MID 50S TO LOWER 60S...AND MOST MOUNTAIN/HIGH VALLEY DEWS IN THE 40S. EXCEPTION APPEARS TO BE OVER LAKE COUNTY AND THE HIGHER TERRAIN OF CHAFFEE COUNTY...WHERE THE DRIER AIR NORTH OF THE SHEAR AXIS APPEARS TO BE MIXING TO THE SURFACE. IN THESE AREAS...DEWS ARE ONLY IN THE TEENS AND 20S. WOULD NOT EXPECT STORMS TO BE AS STRONG IN THESE AREAS. TONIGHT...WITH DEWS SO HIGH...AND LIGHT OR WEAKLY UPSLOPE WINDS...COULD DEVELOP SOME PATCHY FOG/STRATUS AS IN PREVIOUS MORNINGS. STORM ACTIVITY SHOULD MOSTLY BE DONE BY MIDNIGHT. FOR SATURDAY...LOOKS WARMER AND DRIER OVERALL. UPPER SHEAR AXIS/ DISTURBANCE THAT IS AFFECTING AREA THIS EVENING MOVES OFF TO THE NORTHEAST...REPLACED BY WARMER/DRIER SOUTHERLY FLOW. THIS SHOULD INCREASE TEMPERATURES SLIGHTLY AND DECREASE THUNDERSTORM COVERAGE SLIGHTLY. WILL CONFINE THE AREA FOR SCATTERED THUNDERSTORM COVERAGE MAINLY TO THE MOUNTAINS...WITH ISOLATED COVERAGE ELSEWHERE. WILL BOOST TEMPERATURES IN RESPONSE TO THE WARMING/DRYING WINDS. WILL ALSO BOOST WIND SPEEDS ACROSS THE EASTERN PLAINS SATURDAY...AS CONDITIONS WILL GET A BIT BREEZY DURING THE AFTERNOON...ESPECIALLY OVER THE FAR EAST. LW .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) AS MENTIONED IN LAST NIGHTS AFD...MAIN CHALLENGE IN THE EXTENDED WILL BE THE EFFECTS OF A TROUGH AND CUT-OFF LOW THAT WILL MOVE INTO THE GRAT BASIN DURING THE LATTER HALF OF THE WEEKEND. LATEST GFS GUIDANCE HAS REVERTED TO EARLIER PROGS AND IS IN BETTER AGREEMENT WITH THE ECMWF...WHICH LIFTS THE UPPER LOW INTO NRN WY OR MT BY EARLY NEXT WEEK. THE MORE NORTHERN SOLUTION PROLONGS AND LESSENS ANY ADVANCE OF DEEP MOISTURE TO THE SERN CO PLAINS. PLAINS LOOK PRETTY DRY SAT EVE...AND CAPE IS GENERALLY ABSENT EXCEPT OVR NERN CO. HAVE KEPT MENTION OF STORMS OUT OF THE PLAINS DURING THE EVE...IN AGREEMENT WITH STATISTICAL GUIDANCE THAT KEEPS 6 H POPS BELOW 5 PERCENT. ERN SECTIONS SHOULD STAY PRETTY CLEAR OVERNIGHT...WHILE WRN ZONES WILL SEE INCREASING CHANCES OF CONVECTION AS THE UPPER LOW AND SRN MOISTURE FETCH BEGINS MOVING EWD. BY SUN AFTERNOON...SAN JUANS AND LA GARITAS WILL SEE A GOOD CHANCE OF SOME CONVECTION...WHILE ERN PLAINS WILL REMAIN FAIRLY DRY. THE LEE TROUGH WILL STRENGTHEN CONSIDERABLY BY AFTERNOON...WITH SFCE WINDS REACTING AND SOME GUSTY CONDITIONS OVR THE PLAINS BY AFTERNOON AND EVE. FIRE WX ISSUES MAY BECOME A CONCERN IF DEWPTS END UP A LITTLE LOWER THAN CURRENTLY ANTICIPATED. MON...ACCORDING TO THE MESOSCALE NAM...CAPE WILL STILL BE NEGLIGIBLE OVR THE PLAINS...EXCEPT FOR SOME POCKETS OVR THE ERN MTS AND ADJACENT PLAINS. THE GFS BRINGS SLIGHTLY HYR DEWPTS AND CAPE OF 500-1000 J/KG OVR THE PLAINS IN THE AFTERNOON. WITH THE FAIRLY DYNAMIC NATURE OF THE SYSTEM OUT WEST...AND ANTICIPATED LEE TROFFING...HAVE TENDED TOWARD THE WETTER GFS AND RAISED POPS A BIT OVR THE PLAINS IN THE AFTERNOON. WILL ALSO SEE WIDESPREAD CONVECTION OVR THE CENTRAL AND WRN RANGES AND SAN LUIS VALLEY...SOME OF WHICH MIGHT BE ON THE STRONG SIDE. SVR POTENTIAL OVR THE PLAINS WILL DEPEND ON EXTENT OF MOISTURE...AND WILL HAVE TO BE MONITORED OVR THE NEXT DAY OR SO. BY TUE...THE TROUGH HAS LARGELY PASSED AND MODEL SOLUTIONS BEGIN TO DIVERGE. CENTRAL AND SRN ROCKIES ARE EXPECTED TO STAY IN A TROFFY PATTERN THAT WILL KEEP TEMPS AROUND OR POSSIBLY SLIGHTLY BELOW CLIMATOLOGIC NORMS. ANOTHER TROUGH IS EXPECTED TO SWING THRU LATE IN THE WEEK. HAVE GONE WITH A SMOOTHED VERSION OF HPC GUIDANCE THAT CONCURS WITH BOTH GFS AND EC SOLUTIONS IN BRINGING A SLIGHTLY BETTER THAN AVG CHANCE AT PRECIP TO THE PLAINS BY THE END OF THE WEEK. ROSE && .AVIATION... ISOLATED TO SCATTERED MVFR CIGS AND VSBYS DUE TO THUNDERSTORMS THROUGH THIS EVENING. LOCAL IFR CONDITIONS POSSIBLE WITH ANY STRONG OR SEVERE STORMS. SAME THING SATURDAY AFTERNOON BUT WITH LESS COVERAGE. AREAS OF MVFR CIGS AND VSBYS POSSIBLE LATE TONIGHT AND EARLY SATURDAY DUE TO STRATUS AND FOG...ESPECIALLY ON THE PLAINS. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/44
Hazardous weather outlook, Aug 29, 11:46 AM MDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT FRI AUG 29 2008 COZ058>089-093>099-301800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT FRI AUG 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE MOUNTAINS AND SPREAD ACROSS THE ADJACENT HIGH VALLEYS AND PLAINS BY THIS EVENING. ONE OR TWO OF THESE STORMS COULD BE SEVERE OVER THE MOUNTAINS AND I-25 CORRIDOR...WITH HAIL AROUND ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH...ALONG WITH HAZARDOUS LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE MOUNTAINS AND HIGH VALLEYS SATURDAY THROUGH MONDAY...WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE ACROSS THE PLAINS. THUNDERSTORMS WHICH DEVELOP ACROSS THE MOUNTAINS AND HIGH VALLEYS ON SUNDAY MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO OCCUR...POSING THE THREAT OF FLASH FLOODING. ONE OR TWO STRONG TO SEVERE STORMS MAY SPREAD ACROSS THE SOUTHEAST PLAINS ON MONDAY AS A DRY LINE DEVELOPS AHEAD OF AN APPROACHING WEATHER SYSTEM. TUESDAY THROUGH THURSDAY...A COLD FRONT WILL BRING COOLER AND DRIER AIR TO THE REGION. HOWEVER...ISOLATED THUNDERSTORMS WILL CONTINUE... ESPECIALLY OVER THE MOUNTAIN AREAS. THE MAIN THREAT FROM THUNDERSTORMS DURING THIS PERIOD WILL BE LIGHTNING AND WIND GUSTS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE HIGHER TERRAIN AND SAN LUIS VALLEY BEGINNING AT 2 PM MDT...AND AFTER 4 PM MDT OVER THE INTERSTATE 25 CORRIDOR. 50/44
In the hours before
Local storm report, Aug 29, 4:46 PM MDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT FRI AUG 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 5 N WALSENBURG 37.70N 104.78W
08/29/2008 E1.00 INCH HUERFANO CO LAW ENFORCEMENT
&&Local storm report, Aug 29, 5:47 PM MDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT FRI AUG 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HEAVY RAIN 8 NNW AGUILAR 37.51N 104.74W
08/29/2008 M1.34 INCH HUERFANO CO TRAINED SPOTTER
1.34 INCHES RAIN IN 40 MINUTES...
&&
JKHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:12 PM MDT | River Flood Warning | PUB | Las Animas | 2 hr |
| Aug 29, 9:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Aug 29, 10:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 89 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.